# SDR SWAA2022032887748

- Difficulty date: March 24, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 49,098 hours, 29,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Mid Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEAR LENSE COVERS FOR EMERGENCY LIGHTS MISSING BELOW OVERHEAD BINS AT ROW 19 & CLEAR LENS COVERS FOR EMERGENCY LIGHTS MISSING BELOW OVERHEAD BINS AT ROW 19 & 20 DEF. 2 LENS COVERS MISSING.LIGHTS ARE OPERABLE.  LENS COVERS INSTALLED AT 19 AND 20 EMERGENCY EXIT LIGHTS AS PER AMM 33-51-03.
